Analysis of queueing system with discrete autoregressive arrivals having DML as marginal distribution

Bindu Abraham, Kanichukattu K. Jose

Abstract


In this paper we analyze DAR(1)/D/s Queue with Discrete Mittag-Leffler [DML(α)] as marginal distribution. Simulation study of the sample path of the arrival process is conducted. For this queueing system, the stationary distribution of the system size and the waiting time distribution of an arbitrary packet is obtained with the help of matrix analytic methods and Markov regenerative theory. The quantitative effect of the stationary distribution on system size, waiting time and  the autocorrelation function as well as the parameters of the input traffic is illustrated empirically. The model is applied to a real data on the passenger arrivals at a subway bus terminal in Santiago de Chile and is established that the model well suits this data.


Keywords


Discrete Autoregressive process of order 1[DAR(1)]; Discrete Mittag-Leer distribution (DML);multiserver queue; ATM multiplexer; Matrix analytic methods

Full Text:

PDF (English)

References


A.ELWALID, D. HEYMAN, T.V. LAKSMAN, D. MITRA, A. WEISS (1995). Fundamental Bounds and Approximations for ATM Multiplexes with Applications to Video Teleconferencing, IEEE Journal of Selected Areas in Communications, Vol.13, No.6, pp.1004-1016.

B.D. CHOI, B. KIM, G. U. HWANG, J.K. KIM (2004). The analysis of a multiserver queue fed by adiscrete autoregressive process of order 1,Oper. Res. Lett., 32(1), 85-93.

B. KIM, Y. CHANG, Y. C. KIM, B. D. CHOI (2007). A queueing system with discrete autoregressive arrivals, Perform. Eval, 64, 148-161.

DIETER FIEMS , BALAKRISHNA PRABHU AND KOEN DE TURCK (2011). Analytic approximations of queues with lightly- and heavily-correlated autoregressive service times, Ann. Oper. Res., DOI.10.1007/s , 10479-011-0946-8.

E. MCKENZIE (2003). Discrete variate time series, In D.N.shanbhag and C.R.Rao(Eds).Handbook of Statistics 21, stochastic processes, modeling and simulation (pp. 573-606). Amsterdam: North-Holland.

F. KAMOUN (2006). The discrete-time queue with autoregressive inputs revisited, Queueing Syst., 54, 185-192.

G. U. HWANG, K. SOHRABY (2003). On the exact analysis of a discrete-time queueing system with autoregressive inputs, Queueing Systems, Vol.43, No.1-2, pp.29-41

G. U. HWANG, B. D. CHOI, J. K. KIM (2002). The waiting time analysis of a discrete time queue with arrivals as an autoregressive process of order 1, Journal of Applied Probability, Vol.39, No. 3, pp. 619-629.

G. U. HWANG, K. SHORABY (2004). On the queueing behavior of multiple first-order autoregressive sources, Globecom 2004, Dallas, USA, December, 1187–1191.

J. KIM, B. KIM, K.SOHRABY (2008). Mean queue size in a queue with discrete autoregressive arrivals of order p, Ann Oper Res, 162, pp.69-83.

K. JAYAKUMAR and R. N. PILLAI. (1993). The first order autoregressive Mittag-Leffler process, Journal of Applied Probability, 30, 462-466.

K. JAYAKUMAR (2003). On Mittag-Leffler process, Mathematical and Computer Modelling, 37, 1427-1434.

K. JAYAKUMAR, RISTIC MIROSLAV, A. MUNDASSERY DAVIS ANTONY (2010). Generalization to Bivariate Mittag-Leffler and Bivariate Discrete Mittag-Leffler Autoregressive Processes, Communications in Statistics - Theory and Methods, Volume 39, Issue 6.

K.K. JOSE and R.N. PILLAI (1996). Generalized Autoregressive time series models in Mittag-Leffler variables, Recent Advances in Statistics, 96-103.

K.K. JOSE, P. UMA, V. SEETHALEKSHMI, H. J. HAUBOLD (2010). Generalized Mittag-Leffler Processes for Applications in Astrophysics and Time Series Modelling, Astrophysics and Space Science Proceedings, DOI: 10.1007/978-3-642-03325-4.

K. K. JOSE, BINDU ABRAHAM (2011). Analysis of DAR(1)/D/s queue with Quasi Negative Binomial -II distribution as marginal, Applied Mathematics, Vol.2, No.9, 1159-1169.

G. LATOUCHE, V. RAMASWAMY (1991). Introduction to matrix analytical method in stochastic modeling, SIAM, Pennsylvania.

M. F. NEUTS (1989). Structured stochastic matrices of the M/G/1 type and their applications, Dekker, New York.

R. N. PILLAI, K. JAYAKUMAR (1995). Discrete Mittag-Leffler distributions, Statistics and Probability Letters, 23, pp. 271-274.

R. N. PILLAI (1990). On Mittag -Leffler and related distributions , Ann. Inst. Statist. Math., 42. No. 57-161




DOI: 10.6092/issn.1973-2201/4327